# SDR MASA2013120567992

- Difficulty date: December 5, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 45,013 hours, 39,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE UPON PREFLIGHT INSPECTION.  THIS ITEM PLACED ON MEL.
